Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 146, NWS Nashville, TN

July 21, 20185 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 21, 2018, 1:21 AM CDT for 5 counties in Tennessee. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 1:21 AM CDT (06:21 UTC)
Expired
Jul 21, 2018, 2:00 AM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 1:25 AM CDTHAIL 0.88Carthage, TNNICKEL SIZE HAIL WAS REPORTED IN CARTHAGE.
Jul 21, 1:38 AM CDTTSTM WND DMG3 W Tuckers Crossroads, TNTREE ACROSS ROADWAY AT 4033 BLUEBIRD ROAD
Jul 21, 1:40 AM CDTTSTM WND DMGLebanon, TNDELAYED REPORT FROM SATURDAY JULY 21. TREE FELL ON A JEEP IN LEBANON.
Jul 21, 1:40 AM CDTTSTM WND DMGLebanon, TNTREE DOWN IN THE ROADWAY AT 1200 AFRICA ROAD AND POWER LINES DOWN ON TENNESSEE BLVD AT BADDOUR PARKWAY
Jul 21, 1:40 AM CDTTSTM WND DMGLebanon, TNTREE REPORTED DOWN BLOCKING THE RIGHT LANE OF I-40 WESTBOUND
Jul 21, 1:45 AM CDTTSTM WND DMG3 Sw Linwood, TNLARGE TREE ACROSS ROADWAY ON SPARTA PIKE AT YOUNG ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 6:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3305 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

342 
WUUS54 KOHX 210621
SVROHX
TNC041-159-165-169-189-210700-
/O.NEW.KOHX.SV.W.0146.180721T0621Z-180721T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
121 AM CDT SAT JUL 21 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Smith County in Middle Tennessee...
  Northwestern De Kalb County in Middle Tennessee...
  Southeastern Sumner County in Middle Tennessee...
  Northern Wilson County in Middle Tennessee...
  Southwestern Trousdale County in Middle Tennessee...

* Until 200 AM CDT.

* At 120 AM CDT, a severe thunderstorm was located near Watertown, or
  10 miles southwest of Carthage, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gallatin, Lebanon, Carthage, Watertown, Gordonsville, Hickman,
  South Carthage, Alexandria, Dowelltown, Tuckers Crossroads, Dixon
  Springs, Bledsoe Creek State Park and Dickerson Chapel Recreation
  Area.

This includes the following highways...
 Interstate 40 between mile markers 230 and 264.
 Interstate 840 between mile markers 75 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3635 8584 3599 8586 3619 8647 3639 8645
TIME...MOT...LOC 0620Z 273DEG 18KT 3619 8612 

HAIL...1.00IN
WIND...60MPH
 
$$

Shamburger
1 follow-up statement
407 
WWUS54 KOHX 210642
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
142 AM CDT SAT JUL 21 2018

TNC165-169-210652-
/O.CAN.KOHX.SV.W.0146.000000T0000Z-180721T0700Z/
Sumner TN-Trousdale TN-
142 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER AND
SOUTHWESTERN TROUSDALE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3631 8627 3630 8627 3631 8625 3630 8614
      3629 8613 3630 8612 3628 8584 3599 8586
      3615 8635 3631 8632
TIME...MOT...LOC 0642Z 300DEG 23KT 3621 8619 3607 8592 

$$

TNC041-159-189-210700-
/O.CON.KOHX.SV.W.0146.000000T0000Z-180721T0700Z/
Smith TN-De Kalb TN-Wilson TN-
142 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN SMITH...NORTHWESTERN DE KALB AND NORTHEASTERN WILSON
COUNTIES...

At 142 AM CDT, severe thunderstorms were located along a line 
extending from Lebanon to Gordonsville, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lebanon, Carthage, Watertown, Gordonsville, Hickman, South Carthage,
Alexandria, Dowelltown, Tuckers Crossroads and Dickerson Chapel
Recreation Area.

This includes Interstate 40 between mile markers 236 and 264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3631 8627 3630 8627 3631 8625 3630 8614
      3629 8613 3630 8612 3628 8584 3599 8586
      3615 8635 3631 8632
TIME...MOT...LOC 0642Z 300DEG 23KT 3621 8619 3607 8592 

HAIL...1.00IN
WIND...60MPH
 
$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:09 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 21, 12:09 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1209 AM CDT Sat Jul 21 2018

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Per current radar trends and consensus of short term models, will
curtail any potential of rounds of shwrs/tstms to generally the
Upper Cumberland Region overnight. Most of the rest of the mid
state will have a chance of showers and thunderstorms thru the
early morning hours. Although not a lot of upstream convection
noted, especially to our northwest presently, it is still just so
unstable with copious moisture, that if a weak upper level
disturbance can provide at least some marginal lift as it
approaches and moves across the mid state region, sct shwrs and
tstms could still develop to our northwest and move thru the mid
state region overnight. So, even though there is little if any
activity at this point upstream and skies across a good portion of
the mid state are fair to clear presently, will continue to
mention the possibility of a chance of showers and thunderstorms
across most of the mid state region. Tweaked hrly temp, dewpoint,
and wind speed/direction grids. Adjusted toward sunrise the
morning hours the coverage of shwrs/tstms decreasing their
coverage as sunrise approaches. Current temperature trends
without the expected rainfall this evening are much warmer
than previously expected, and thus will raise overnight
lows by several degrees. As of this time, remainder of forecast
continues to be on track. Will thus be updating the suite of
forecast products shortly.

&&

.AVIATION...
06Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...It looks like CSV will have the best chance of
experiencing a round of shwrs/tstms, and will break out a tempo
group to address this possibility. Will mention MVFR ceilings
and IFR vsbys with this TEMPO group. Otherwise, even with clr
skies and not much of activity noted to our northwest, still
can not rule out at least in the vcnty shwrs/tstms at the other
terminals at least thru 21/10Z. It still appears that another
round of shwrs/tstms could develop 21/18Z-22/02Z. However,
uncertainty still exist for actual location development at
terminals, but can not rule out in vcnty, and thus mentioned.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......31
AVIATION........31
Hazardous weather outlook, Jul 20, 8:38 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Nashville TN
838 PM CDT Fri Jul 20 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-220145-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
838 PM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Tonight

There is a moderate risk for severe thunderstorms tonight for
locations generally around and north of a Linden to Centerville
to Franklin to Carthage to Celina line. There is an enhanced
risk for severe thunderstorms for the remainder of Middle
Tennessee. Scattered to numerous showers and thunderstorms are
expected to develop through the evening hours across southern
Kentucky, then spread southeastward across Middle Tennessee into
this evening and overnight. With severe thunderstorms that do
develop, large hail, damaging winds, frequent cloud to ground
lightning strikes, isolated tornadoes, and brief heavy rainfall
will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a slight risk for severe thunderstorms across the
southeast half of Middle Tennessee on Saturday afternoon into
Saturday evening. There is a marginal risk for the rest of the
mid state region Saturday afternoon into Saturday evening.
A few strong to severe thunderstorms containing damaging winds
and or large hail will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight and might once again
be needed Saturday afternoon into Saturday evening across Middle
Tennessee.

Spotter Thunderstorm Reporting Criteria...

Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Wind > 50 mph (measured)
Structural Damage
Trees or power lines down

31

In the hours before

Special weather statement, Jul 20, 11:48 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
1148 PM CDT FRI JUL 20 2018

TNZ031>033-210530-
Putnam TN-Overton TN-Jackson TN-
1148 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...JACKSON AND
NORTHERN PUTNAM COUNTIES UNTIL 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gainesboro, moving east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Cookeville, Livingston, Gainesboro, Algood, Monterey, Rickman and
Cummins Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3625 8578 3645 8580 3634 8517 3612 8527
TIME...MOT...LOC 0447Z 283DEG 17KT 3629 8559

13
Special weather statement, Jul 21, 12:15 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
1215 AM CDT SAT JUL 21 2018

TNZ009>011-031-033-034-210600-
Fentress TN-Overton TN-Pickett TN-Clay TN-Jackson TN-Macon TN-
1215 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OVERTON...PICKETT...
NORTHERN JACKSON...CLAY...MACON AND FENTRESS COUNTIES UNTIL 100 AM
CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms in
southern Kentucky along a line extending from near Glasgow to near
Tompkinsville to near Zula. Movement was southeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, Livingston, Jamestown, Celina, Byrdstown, Red Boiling
Springs, Allardt, Moss, Whitleyville, Bugtussle, Pall Mall, Dale
Hollow Lake, Pickett State Park and Standing Stone State Park.

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3631 8479 3645 8616 3664 8614 3661 8551
      3662 8509 3660 8479 3640 8466
TIME...MOT...LOC 0514Z 325DEG 30KT 3700 8599 3669 8560 3678 8505

Shamburger
Local storm report, Jul 21, 12:36 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
07/20/2018                   JACKSON            TN   911 CALL CENTER

            LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
            GOING TOWARD BAXTER AT HALE HOLLOW.

&&

EVENT NUMBER OHX1800309

31
Local storm report, Jul 21, 12:37 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 NE CELINA             36.59N  85.45W
07/20/2018  E1.00 INCH       CLAY               TN   EMERGENCY MNGR

            ESTIMATED 1 INCH HAIL REPORTED IN PEA RIDGE

0744 PM     TSTM WND DMG     7 WNW LIVINGSTON        36.42N  85.44W
07/20/2018                   OVERTON            TN   EMERGENCY MNGR

            TREE REPORTED DOWN NEAR 170 STANDING STONE PARK HIGHWAY
            NEAR HILLHAM. POWER OUTAGES REPORTED AS WELL.

0749 PM     TSTM WND DMG     5 WSW GAINESBORO        36.33N  85.73W
07/20/2018                   JACKSON            TN   911 CALL CENTER

            SEVERAL TREES REPORTED DOWN IN THE FLYNNS LICK AREA.

0749 PM     HAIL             5 WSW GAINESBORO        36.33N  85.73W
07/20/2018  E0.75 INCH       JACKSON            TN   911 CALL CENTER

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA.

0807 PM     HAIL             CELINA                  36.55N  85.50W
07/20/2018  E1.00 INCH       CLAY               TN   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN CELINA.

0808 PM     TSTM WND DMG     CELINA                  36.55N  85.50W
07/20/2018                   CLAY               TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON MOSS ARCOT ROAD.

0816 PM     TSTM WND DMG     JAMESTOWN               36.43N  84.94W
07/20/2018                   FENTRESS           TN   EMERGENCY MNGR

            MINOR ROOF DAMAGE TO A HOUSE IN JAMESTOWN OFF OF HWY 52
            EAST. TREE DOWN ON STEVENS ROAD.

0820 PM     HAIL             2 SSW CUMMINS FALLS STA 36.22N  85.57W
07/20/2018  E1.00 INCH       PUTNAM             TN   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED NEAR CUMBY ROAD AND
            GAINESBORO GRADE.

0823 PM     HAIL             1 NE COOKEVILLE         36.17N  85.49W
07/20/2018  M0.88 INCH       PUTNAM             TN   TRAINED SPOTTER

0829 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/20/2018  E0.88 INCH       PUTNAM             TN   MEDIA

            REPORT OF NICKEL SIZE HAIL IN COOKEVILLE.

0831 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/20/2018  E1.25 INCH       PUTNAM             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF HAIL IN COOKEVILLE. LARGER THAN A
            QUARTER IN COMPARISON.

0833 PM     TSTM WND DMG     1 SSE CUMMINS FALLS STA 36.24N  85.56W
07/20/2018                   JACKSON            TN   911 CALL CENTER

            TREES DOWN WITH POWER OUTAGES ON CUMMINS MILL RD.

0834 PM     HAIL             LIVINGSTON              36.39N  85.33W
07/20/2018  E1.00 INCH       OVERTON            TN   NWS EMPLOYEE

0835 PM     TSTM WND DMG     5 N ALGOOD              36.26N  85.45W
07/20/2018                   PUTNAM             TN   EMERGENCY MNGR

            TREES DOWN NEAR ZEB WARREN ROAD AND BEN MASON ROAD.

0922 PM     HAIL             3 S COOKEVILLE          36.11N  85.51W
07/20/2018  E1.00 INCH       PUTNAM             TN   MEDIA

            REPORT OF QUARTER SIZE HAIL SOUTH OF COOKEVILLE IN
            PUTNAM COUNTY.

0927 PM     HAIL             PLEASANT HILL           35.98N  85.20W
07/20/2018  E0.75 INCH       CUMBERLAND         TN   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN PLEASANT HILL.

0951 PM     TSTM WND DMG     7 SSW LAKE TANSI        35.78N  85.10W
07/20/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
            VANDEVER ROAD IN CUMBERLAND COUNTY

1157 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
07/20/2018                   JACKSON            TN   911 CALL CENTER

            LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
            GOING TOWARD BAXTER AT HALE HOLLOW.

&&

EVENT NUMBER OHX1800289 OHX1800292 OHX1800290 OHX1800291 OHX1800295
OHX1800302 OHX1800305 OHX1800296 OHX1800297 OHX1800298 OHX1800299
OHX1800301 OHX1800300 OHX1800303 OHX1800307 OHX1800306 OHX1800308
OHX1800309

31
Special weather statement, Jul 21, 12:39 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1239 AM CDT SAT JUL 21 2018

TNZ008-028>030-210630-
Wilson TN-Trousdale TN-Sumner TN-Smith TN-
1239 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SMITH...SOUTHEASTERN
SUMNER...NORTHERN WILSON AND TROUSDALE COUNTIES UNTIL 130 AM CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gallatin, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Gallatin, Lebanon, Hartsville, South Carthage, Tuckers Crossroads,
Dixon Springs, Bledsoe Creek State Park and Dickerson Chapel
Recreation Area.

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3642 8597 3612 8596 3622 8648 3639 8652
      3644 8615
TIME...MOT...LOC 0539Z 267DEG 28KT 3630 8642

Barnwell
Special weather statement, Jul 21, 1:01 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
101 AM CDT SAT JUL 21 2018

TNZ030>033-210645-
Putnam TN-Overton TN-Jackson TN-Smith TN-
101 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OVERTON...EASTERN
SMITH...JACKSON AND PUTNAM COUNTIES UNTIL 145 AM CDT...

At 101 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carthage to near Monterey. Movement was
south at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Cookeville, Livingston, Carthage, Gainesboro, Algood, Baxter,
Gordonsville, Hickman, South Carthage, Pleasant Shade, Rickman,
Granville and Cummins Falls State Park.

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3637 8515 3607 8537 3611 8579 3613 8581
      3612 8583 3613 8584 3612 8584 3612 8585
      3611 8586 3612 8596 3642 8597
TIME...MOT...LOC 0601Z 350DEG 26KT 3633 8593 3617 8534

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:12 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett48 min
Jul 20, 7:27 PM CDTSevere Thunderstorm WarningOHXClay33 min
Jul 20, 7:46 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam44 min
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett49 min
Jul 20, 8:23 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White52 min
Jul 20, 8:34 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam26 min
Jul 20, 8:47 PM CDTTornado WarningOHXCumberland, Putnam, White28 min
Jul 20, 8:52 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, White23 min
Jul 20, 9:10 PM CDTTornado WarningOHXCumberland, White35 min
Jul 20, 9:14 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam, White46 min
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 20, 9:48 PM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White3 hr
Jul 20, 10:20 PM CDTSpecial Weather StatementOHXPickett40 min
Jul 20, 10:40 PM CDTSpecial Weather StatementOHXVan Buren35 min
Jul 20, 11:25 PM CDTSpecial Weather StatementOHXCumberland35 min
Jul 20, 11:48 PM CDTSpecial Weather StatementOHXJackson, Overton42 min
Jul 21, 12:02 AM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam28 min
Jul 21, 12:15 AM CDTSpecial Weather StatementOHXClay, Fentress, Macon, Pickett45 min
Jul 21, 12:27 AM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
Jul 21, 12:39 AM CDTSpecial Weather StatementOHXTrousdale51 min
Jul 21, 12:48 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam57 min
Jul 21, 12:52 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam2 hr
Jul 21, 1:01 AM CDTSpecial Weather StatementOHXJackson, Overton, Putnam, Smith44 min
Jul 21, 1:53 AM CDTAreal Flood AdvisoryOHXDeKalb, Smith, Wilson2 hr
Jul 21, 2:04 AM CDTSpecial Weather StatementOHXCannon, DeKalb, Van Buren, Warren, White, Wilson56 min
Jul 21, 2:38 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy52 min
Jul 21, 2:55 AM CDTSpecial Weather StatementOHXMacon, Sumner65 min
Jul 21, 3:38 AM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson67 min
Jul 21, 4:52 AM CDTSpecial Weather StatementOHXDeKalb23 min
Jul 21, 5:04 AM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, White28 min
Jul 21, 5:31 AM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White29 min
Jul 21, 7:35 AM CDTSpecial Weather StatementOHXPutnam40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.